Jump to content
Important Survey - Please Participate ×

Looking for old buddies who quit 2016/17 or 2018?


[Le...]

Recommended Posts

  • Replies 60
  • Created
  • Last Reply

Top Posters In This Topic

  • [Me...]

    10

  • [di...]

    6

  • [Le...]

    6

  • [Ne...]

    4

My last dose of Valium was on 9-23-2018. Had most of the acute symptoms on and off for 12-14 months. Mostly on. Been off 19 months now and I still have pulsitile tinitus in left ear and sometimes pounding in left part of neck. Anxiety comes on now and then but nothing that i cant handle now. I never had anxiety before benzos. Been a long ride and gradually got better. I,ve been claiming victory for a while now because what i still have does not compare to what i have been through. Praying that you will be well soon.
Link to comment
Share on other sites

2016 yeyyyy!!!!

;D

 

how are you?

 

 

.. some more are in the protracted boards... no matter if they have symptoms left or not...

Link to comment
Share on other sites

I took my last dose of kpin on July 29th 2016 and my healing has come a long way. I still have some minor issues with headache and faint anxiety but I’m almost healed I believe. I hope to write my success story this year but I’m waiting for all symptoms to be gone before I do that. Healing is real and we will all be better someday. Take care and be kind to yourselves.
Link to comment
Share on other sites

[2a...]

I jumped 6/15/2018...waves getting stronger as I approach the two year mark.

I feel the same why is this happening? Is it glutamate damage the brain? It should be the opposite way. Less severe but not in my case  :o

Link to comment
Share on other sites

Hi Lexant!

 

I jumped around the 2016 mark I think (it's written on my profile footer). How have you been? I am back now just to get some help with my poor sleeping habits from the withdrawal and for some (probably COVID19) mental anxiety support/advice.

 

I generally don't get waves anymore, but I think I get the rare symptom here and there sometimes.

 

Regards,

 

-MLC

Link to comment
Share on other sites

6/16/16 benzo jumper here. It took 3 years to think about the next step. I tapered Remeron from 10/19 to 1/20, and am having a tough time right now. I sill have the SSRI and some gabapentin to drop.
Link to comment
Share on other sites

HI Lex.

 

I am still here.  I don't post nearly as much due to issues with the administration but wanted to respond to you and say HI! I jumped June 2018 and have been through some awful waves, one setback from stress and now feel pretty confident that I am about 90 percent healed with lingering nerve pain.  I still need to rest a lot and have not returned to the "real world" of working full-time but I am a Health Recovery Coach and do a few online sessions each day. 

 

How are you?

 

Jenny K

Link to comment
Share on other sites

Hi guys its cool to see old names but of course with better.

 

Well my story really I didn't expect it but its from those horror stories. I jumped 17 October 2017 I was in acute couple months then get better to be smashed at 10 months off, to get better again in month month 14 off thought that was it but wrong. I get stressed and I had setback who almost killed me for real. I don't want even to explain what happened to me from month 15 to 27 off. Really horror story is mine. Now I am 29 months off having same symptoms like before and everyday just intensity slow down. Now its more tolerable but I can't drive I can't get a job this is absurd. Second year for me was deadliest. Now will waiting 36 months off to see if I am not better to get a job idk I will think something other.

 

Leslie J I am glad that you answer :)

Link to comment
Share on other sites

Hi guys its cool to see old names but of course with better.

 

Well my story really I didn't expect it but its from those horror stories. I jumped 17 October 2017 I was in acute couple months then get better to be smashed at 10 months off, to get better again in month month 14 off thought that was it but wrong. I get stressed and I had setback who almost killed me for real. I don't want even to explain what happened to me from month 15 to 27 off. Really horror story is mine. Now I am 29 months off having same symptoms like before and everyday just intensity slow down. Now its more tolerable but I can't drive I can't get a job this is absurd. Second year for me was deadliest. Now will waiting 36 months off to see if I am not better to get a job idk I will think something other.

 

Leslie J I am glad that you answer :)

 

The only way out is through (hell), right? I am sorry it has been so horrible. But I agree, the first 2 years, ugh...

 

For me the beginning of this year, my 4th year off, has been a game changer. Year 2 was horrible for me, too. At the end of year 3 I could notice HUGE improvement, not only the little things I had to focus on. I noticed I kept focusing on planning my life, had more fun, and could do REAL steps forward.

I would call myself a complicated case, so I hope you will feel better soon, buddy!! :smitten: Life is beautiful

Link to comment
Share on other sites

I quit cold turkey (~10-15mg diazepam almost daily for a few months) in October of 2017.

 

I still read and post sometimes.

Link to comment
Share on other sites

I quit cold turkey (~10-15mg diazepam almost daily for a few months) in October of 2017.

 

I still read and post sometimes.

 

How are you now? I quit CT in October 2017 too ?

Link to comment
Share on other sites

I've hit another new plateau (first one I hit where my baseline improved drastically was at around 17/18 months) at about 27/28 months. I feel a lot better, but I'm not fully healed yet.

 

I try to get out more now, drive around, run errands, etc., and just my overall baseline is a lot better now. Base anxiety, DP/DR and other symptoms are nowhere near as intense as even good days even half a year ago. So that's a good sign I think.

 

We're not all the same. Tons of variables exist in every person's life. Other medications, drugs, living circumstances, issues with family, friends or romantic relationship issues, nutrition, sitting around all day staring at screens, not going outside enough, general attitude...

 

I hope you get better soon! Nothing but the best wishes from me.

Link to comment
Share on other sites

Yeah I know that we are all different just asking. Idk I have here and there good days but far away from my real state. With this tempo I will be healed somewhere at the middle of 2030. Thanks man :)
Link to comment
Share on other sites

I jumped in June of 2016. Still here...unfortunately.

 

Do you think it’s related to the polydrugging? I was polydrugged too....seroquel, depakote, gabapentin, Effexor and klonapin all at the same time. Not on any of them anymore though.

Link to comment
Share on other sites

Hi Meganz

 

I am in a similar position as you as I was poly-drugged, too.

I was on Lexapro, Trazodone, Wellbutrin, Adderall, lamictal, Lamitrogine, Lithium (for a few months), and clonazepam. I was on that combo for a couple years. I personally think the more drugs you were on, the more potential time for healing must take place. Its just a big combo of drugs acting on the brain, and in my experience it takes time.

 

TBH, I felt like I was healing pretty well when I weaned off the anti-depressants and mood stabilizers. And I felt tremendous relief when I got off Adderall, my body was like "Thank YOU!" when I got off that.

Its why I thought I could get off clonazepam so quickly, because I had done pretty well weaning off the others in relatively short time.

 

I had NO IDEA what I was in for. Benzos are a different beast. I took three months when I should have taken three years.

I know people who are very sensitive to anti-depressants and feel damage for years, but heal up at around 5 years.

I think that could be my situation, and maybe longer, because I was on a drug cocktail.

These drug cocktails are truly hell, IMO.

One drug can be problematic, but multiple? We were total guinea pigs.

But we will make it through this.

Im so happy for your improvement.

You have a fresh start on life!

Link to comment
Share on other sites

I jumped in June of 2016. Still here...unfortunately.

 

Do you think it’s related to the polydrugging? I was polydrugged too....seroquel, depakote, gabapentin, Effexor and klonapin all at the same time. Not on any of them anymore though.

 

Who knows. I was off of everything else besides the benzo around 2012, I think, but I was on something for my entire 20s and half of my 30s, so I guess it just takes awhile to become normal again. I think the phenibut earlier in withdrawal screwed things up, too.

Link to comment
Share on other sites

My last Xanax was November 2017. I have had a lot of healing but still suffer from:

 

bad anxiety (coronavirus doesn't help and anxiety was the reason for Xanax in the first place)

tinnitus (low, persistent hum, and now pulsing from tensor tympani syndrome)

bouts of insomnia

lately have been waking to that weird inner trembling/pulsing feeling (I thought that ended with acute w/d, but ...)

visual and auditory sensitivity

 

I wish continued healing for everyone no matter where they are in this journey.

 

Link to comment
Share on other sites


×
×
  • Create New...